EconPapers    
Economics at your fingertips  
 

Asian Option Pricing with Transaction Costs and Dividends under the Fractional Brownian Motion Model

Yan Zhang, Di Pan, Sheng-Wu Zhou and Miao Han

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: The pricing problem of geometric average Asian option under fractional Brownian motion is studied in this paper. The partial differential equation satisfied by the option’s value is presented on the basis of no‐arbitrage principle and fractional formula. Then by solving the partial differential equation, the pricing formula and call‐put parity of the geometric average Asian option with dividend payment and transaction costs are obtained. At last, the influences of Hurst index and maturity on option value are discussed by numerical examples.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/652954

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:652954

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:652954